American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[2] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ke Cheng Zhou. A note on norm inequalities for integral operators on cones . Trans. Amer. Math. Soc. 347 (1995) 1033-1041. MR 1249897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeremy Orloff. Invariant Radon transforms on a symmetric space . Trans. Amer. Math. Soc. 318 (1990) 581-600. MR 958898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan A. Barceló and Antonio Córdoba. Band-limited functions: $L\sp p$-convergence . Trans. Amer. Math. Soc. 313 (1989) 655-669. MR 951885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Rovnyak. Euler spaces of analytic functions . Trans. Amer. Math. Soc. 308 (1988) 197-208. MR 929669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. G. Walter and A. I. Zayed. The continuous $(\alpha, \beta)$-Jacobi transform and its inverse when $\alpha+\beta+1$ is a positive integer . Trans. Amer. Math. Soc. 305 (1988) 653-664. MR 924774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. I. Wallace and Ryuji Yamaguchi. The Radon transform on ${\rm SL}(2,{\bf R})/{\rm SO}(2,{\bf R})$ . Trans. Amer. Math. Soc. 297 (1986) 305-318. MR 849481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Bochner-Riesz spherical summation multipliers . Trans. Amer. Math. Soc. 294 (1986) 693-703. MR 825730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Deborah Tepper Haimo. The dual Weierstrass-Laguerre transform . Trans. Amer. Math. Soc. 290 (1985) 597-613. MR 792814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Hertle. A characterization of Fourier and Radon transforms on Euclidean space . Trans. Amer. Math. Soc. 273 (1982) 595-607. MR 667162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ernst Adams. On weighted norm inequalities for the Hilbert transform of functions with moments zero . Trans. Amer. Math. Soc. 272 (1982) 487-500. MR 662048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David A. Weinberg. The Hilbert transform and maximal function for approximately homogeneous curves . Trans. Amer. Math. Soc. 267 (1981) 295-306. MR 621989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jun-ichi Igusa. A remark on zeta functions . Trans. Amer. Math. Soc. 245 (1978) 419-429. MR 511420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin F. Clancey. On finite Hilbert transforms . Trans. Amer. Math. Soc. 212 (1975) 347-354. MR 0377598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. R. Coifman and Yves Meyer. On commutators of singular integrals and bilinear singular integrals . Trans. Amer. Math. Soc. 212 (1975) 315-331. MR 0380244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Benjamin Muckenhoupt and Richard L. Wheeden. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$ . Trans. Amer. Math. Soc. 191 (1974) 95-111. MR 0387973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stanton Philipp. Hankel transforms and GASP . Trans. Amer. Math. Soc. 176 (1973) 59-72. MR 0316978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform . Trans. Amer. Math. Soc. 176 (1973) 227-251. MR 0312139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Edward Nussbaum. On functions positive definite relative to the orthogonal group and the representation of functions as Hankel-Stieltjes transforms . Trans. Amer. Math. Soc. 175 (1973) 389-408. MR 0333601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. P. Boas and D. V. Widder. The iterated Stieltjes transform . Trans. Amer. Math. Soc. 45 (1939) 1-72. MR 1501983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. V. Widder. The Stieltjes transform . Trans. Amer. Math. Soc. 43 (1938) 7-60. MR 1501933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. E. A. C. Paley and N. Wiener. Notes on the theory and application of Fourier transforms. III, IV, V, VI, VII . Trans. Amer. Math. Soc. 35 (1933) 761-791. MR 1501716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. E. A. C. Paley and N. Wiener. Notes on the theory and application of Fourier transforms. I, II . Trans. Amer. Math. Soc. 35 (1933) 348-355. MR 1501688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1